Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 246, NWS Tulsa, OK

October 12, 2016Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 12, 2016, 3:15 AM CDT for Osage County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2016, 3:15 AM CDT (08:15 UTC)
Expired
Oct 12, 2016, 3:45 AM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Osage County, OK

The radar

The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-671 J/kg
Mixed-layer LCL
2002 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WUUS54 KTSA 120815
SVRTSA
OKC113-120845-
/O.NEW.KTSA.SV.W.0246.161012T0815Z-161012T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 345 AM CDT

* AT 314 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES WEST OF ELGIN TO 2 MILES SOUTHEAST OF
  PEARSONIA...MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTLESVILLE...                   HULAH...
  OSAGE HILLS STATE PARK...         PEARSONIA...
  OKESA...                          BIGHEART...
  WAH SHA SHE STATE PARK...         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3666 9600 3675 9651 3699 9639 3700 9600
TIME...MOT...LOC 0814Z 280DEG 34KT 3699 9635 3677 9643 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
852 
WWUS54 KTSA 120830
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 AM CDT WED OCT 12 2016

OKC113-120845-
/O.CON.KTSA.SV.W.0246.000000T0000Z-161012T0845Z/
OSAGE OK-
330 AM CDT WED OCT 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN OSAGE COUNTY...

AT 329 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CHAUTAUQUA TO 5 MILES WEST OF OSAGE
HILLS STATE PARK...MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   HULAH...
OSAGE HILLS STATE PARK...         BIGHEART...
WAH SHA SHE STATE PARK...         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3670 9600 3674 9629 3699 9622 3700 9600
TIME...MOT...LOC 0829Z 280DEG 34KT 3697 9620 3675 9628 

HAIL...1.00IN
WIND...<50MPH
 
$$
631 
WWUS54 KTSA 120837
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 AM CDT WED OCT 12 2016

OKC113-120847-
/O.EXP.KTSA.SV.W.0246.000000T0000Z-161012T0845Z/
OSAGE OK-
337 AM CDT WED OCT 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY WILL
EXPIRE AT 345 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3670 9600 3674 9629 3699 9622 3700 9600
TIME...MOT...LOC 0835Z 280DEG 34KT 3697 9620 3675 9628 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 12:02 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Oct 12, 12:02 AM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1202 AM CDT WED OCT 12 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers and thunderstorms will remain possible overnight
across parts of Northeast Oklahoma into far Northwest Arkansas as
a cold front approaches. Also overnight into Wednesday...southerly
winds could help to transport areas of MVFR ceilings into
Southeast Oklahoma and Northwest Arkansas. During the day
Wednesday...showers and thunderstorms will continue to be possible
mainly over Northeast Oklahoma into Northwest Arkansas ahead of
the front...with scattered rain chances behind the front into
Wednesday evening. The front is forecast to move into Northeast
Oklahoma mid morning Wednesday and exit Southeast Oklahoma and
Northwest Arkansas toward the end of the TAF period. Behind the
front...breezy northerly winds and IFR/MVFR ceilings look to be
possible.

&&

.PREV DISCUSSION... /Issued 835 PM CDT TUE OCT 11 2016/

..UPDATE...

DISCUSSION...
A few showers/thunderstorms have developed across northwest
OK...east of the dryline and south of the approaching cold
front in a ribbon of higher dewpoint air. Recent runs of the
HRRR eventually shift this activity east toward northeast OK
later this evening...with some increase in coverage overnight
as the cold front nears.

Overnight forecast is in reasonable shape...although introduced
some low PoPs the remainder of the evening for the far northwest
portions of the forecast area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  70  45  66 /  30  40  10  20
FSM   65  82  57  68 /  10  20  20  20
MLC   68  79  51  67 /  10  20  10  30
BVO   63  68  41  63 /  50  40  10  20
FYV   63  76  47  66 /  10  60  40  20
BYV   64  76  46  63 /  10  60  40  10
MKO   66  75  49  68 /  20  40  10  20
MIO   66  71  44  65 /  40  60  10  10
F10   67  75  48  68 /  10  40  10  30
HHW   66  83  57  71 /  10  10  10  30

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

AVIATION...20
Hazardous weather outlook, Oct 11, 11:24 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE OCT 11 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1124 PM CDT TUE OCT 11 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTH OF A LINE FROM OKMULGEE TO FAYETTEVILLE.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS
NORTH OF INTERSTATE 40...WITH A LIMITED RISK OF SEVERE WEATHER.
LARGE HAIL WILL BE THE PRIMARY THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA AROUND MID MORNING
WEDNESDAY...PUSHING SOUTH TO THE RED RIVER BY LATE AFTERNOON. THERE
WILL BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO
DEVELOP ALONG THE FRONT DURING THE DAY WEDNESDAY. IN ADDITION...POST
FRONTAL NORTHERLY WINDS WILL BE GUSTY AS WELL.

THE FRONT WILL STALL SOUTH OF THE RED RIVER ON THURSDAY...WHILE AT
THE SAME TIME...AN UPPER LEVEL SHORT WAVE WILL ARRIVE. THIS WILL
CREATE A FAVORABLE SETUP FOR WIDESPREAD SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS...MAINLY ON THURSDAY NIGHT AND FRIDAY MORNING. THE
MAIN HAZARDS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND
LOCALLY HEAVY RAINS.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 11, 11:43 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT TUE OCT 11 2016

OKZ060-061-067-120515-
ROGERS OK-TULSA OK-WAGONER OK-
1143 PM CDT TUE OCT 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 1215 AM
CDT...

AT 1142 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
SAND SPRINGS...MOVING EAST AT 40 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   COWETA...
CATOOSA...                        VERDIGRIS...
ONETA...                          GRAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 243.

LAT...LON 3616 9611 3616 9600 3622 9600 3624 9562
      3597 9572 3607 9601 3607 9606 3610 9614
TIME...MOT...LOC 0442Z 280DEG 35KT 3614 9602
Special weather statement, Oct 11, 11:51 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT TUE OCT 11 2016

OKZ054-059-120530-
PAWNEE OK-OSAGE OK-
1151 PM CDT TUE OCT 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1230 AM CDT...

AT 1150 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF MARLAND TO 8 MILES WEST OF RALSTON.
MOVEMENT WAS EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...                        RALSTON...
BLACKBURN...                      SKEDEE...

LAT...LON 3670 9650 3633 9654 3639 9703 3651 9703
      3651 9701 3652 9701 3653 9698 3653 9696
      3655 9692 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3667 9706
TIME...MOT...LOC 0450Z 278DEG 27KT 3657 9720 3653 9688
Special weather statement, Oct 12, 12:14 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT WED OCT 12 2016

OKZ054-059-120600-
PAWNEE OK-OSAGE OK-
1214 AM CDT WED OCT 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND
NORTH CENTRAL PAWNEE COUNTIES UNTIL 100 AM CDT...

AT 1213 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BLACKBURN...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOMINY...                         BARNSDALL...
WYNONA...                         BLACKBURN...
SKEDEE...                         TALLANT...
PERSHING...

LAT...LON 3636 9671 3657 9670 3661 9613 3629 9615
TIME...MOT...LOC 0513Z 268DEG 38KT 3645 9662
Special weather statement, Oct 12, 1:03 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 AM CDT WED OCT 12 2016

OKZ054-055-060-061-120645-
ROGERS OK-TULSA OK-WASHINGTON OK-OSAGE OK-
103 AM CDT WED OCT 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROGERS...SOUTHEASTERN
OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA COUNTIES UNTIL 145
AM CDT...

AT 102 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF SKIATOOK TO 5 MILES NORTH OF
BLACKBURN. MOVEMENT WAS EAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHERN TULSA...                 CLAREMORE...
OWASSO...                         SKIATOOK...
CATOOSA...                        COLLINSVILLE...
VERDIGRIS...                      HOMINY...
BARNSDALL...                      SPERRY...
OOLOGAH...                        RAMONA...
WYNONA...                         AVANT...
TALALA...                         VERA...
TURLEY...                         TALLANT...
PERSHING...                       WOLCO...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 237 AND 247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3650 9557 3616 9564 3616 9570 3631 9644
      3633 9646 3633 9648 3667 9630
TIME...MOT...LOC 0602Z 286DEG 39KT 3636 9607 3646 9658
Special weather statement, Oct 12, 2:23 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT WED OCT 12 2016

OKZ054-120800-
OSAGE OK-
223 AM CDT WED OCT 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
300 AM CDT...

AT 221 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
HARDY...MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. AT 215 AM...PEA TO DIME SIZED HAIL WAS REPORTED WITH
THIS STORM IN ARKANSAS CITY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELGIN...                          GRAINOLA...
FORAKER...                        PEARSONIA...
WEBB CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 9626 3677 9636 3681 9675 3700 9673
TIME...MOT...LOC 0721Z 283DEG 44KT 3699 9693
Special weather statement, Oct 12, 3:01 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
301 AM CDT WED OCT 12 2016

OKZ055-056-061-120830-
ROGERS OK-NOWATA OK-WASHINGTON OK-
301 AM CDT WED OCT 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...SOUTHERN NOWATA
AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 330 AM CDT...

AT 300 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF RAMONA...MOVING EAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHELSEA...                        TALALA...
NEW ALLUWE...                     WATOVA...
BUSHYHEAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3666 9543 3660 9543 3660 9541 3651 9540
      3651 9544 3645 9544 3651 9589 3666 9589
TIME...MOT...LOC 0800Z 275DEG 30KT 3657 9581

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 10:39 PM CDTSpecial Weather StatementTSAOsage36 min
Oct 11, 10:51 PM CDTSpecial Weather StatementTSAPawnee24 min
Oct 11, 11:13 PM CDTSpecial Weather StatementTSATulsa32 min
Oct 11, 11:35 PM CDTSpecial Weather StatementTSAWashington25 min
Oct 11, 11:43 PM CDTSpecial Weather StatementTSATulsa32 min
Oct 11, 11:51 PM CDTSpecial Weather StatementTSAPawnee39 min
Oct 12, 12:14 AM CDTSpecial Weather StatementTSAOsage46 min
Oct 12, 12:50 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee40 min
Oct 12, 1:03 AM CDTSpecial Weather StatementTSARogers42 min
Oct 12, 2:23 AM CDTSpecial Weather StatementTSAOsage37 min
Oct 12, 2:44 AM CDTSevere Thunderstorm WarningTSAOsage31 min
Oct 12, 3:01 AM CDTSpecial Weather StatementTSARogers29 min
Oct 12, 3:34 AM CDTSpecial Weather StatementTSANowata, Washington41 min
Oct 12, 3:48 AM CDTSpecial Weather StatementTSARogers42 min
Oct 12, 6:44 AM CDTSpecial Weather StatementTSATulsa31 min
Oct 12, 7:56 AM CDTSpecial Weather StatementTSANowata34 min
Oct 12, 8:23 AM CDTSpecial Weather StatementTSAOttawa52 min
Oct 12, 8:37 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa113 min
Oct 12, 12:36 PM CDTSpecial Weather StatementTSATulsa24 min
Oct 12, 12:53 PM CDTSpecial Weather StatementTSARogers37 min
Oct 12, 1:45 PM CDTSpecial Weather StatementTSACraig, Nowata30 min
Oct 12, 2:38 PM CDTSpecial Weather StatementTSACraig, Ottawa37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.